# SDR CA001030004

- Difficulty date: October 4, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C505
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 58130412
- Condition: Cracked
- Location: Fuselage
- Part time: 10,534 hours, 10,534 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SKIN CRACKED BY LEFT NOSE GEAR DRAG BRACE ATTACH POINT. SKIN REPLACED. TEE GUSSETT, DOUBLER AND BRACKET WERE ALSO REPLACED. RETRACTION TEST COMPLETED.
